W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® ILIAC BRANCH ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Back to Search Results |
| Catalog Number |
CEB231010A |
| Medical Device Problem Code |
Device-Device Incompatibility (2919)
| Health Effect - Clinical Codes |
Aneurysm expansion (4597); Clinical Endoleak (4843)
| Date of Event |
07/01/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
On (b)(6) 2019, this patient underwent an endovascular treatment for abdominal aortic aneurysm using gore® excluder® aaa endoprosthesis and gore® excluder® iliac branch endoprosthesis (ibe).As a bridging device between the ibe and trunk-ipsilateral leg, endurant ii stent graft system limb was used.The patient tolerated the procedure.In july 2024, a ct scan showed migration of the endurant limb into the aneurysm sac (type iii endoleak due to component disconnection) and aneurysm enlargement.On (b)(6) 2024, a reintervention was performed.An additional contralateral leg component was implanted to bridge the ibe.No endoleak was noted during the final angiography.The patient tolerated the procedure.The reporting physician commented as follows: originally, overlapping between the endurant limb and iliac branch component was slightly short.Also, using a non-gore device for bridging was considered a factor of the migration.
Additional Manufacturer Narrative
H3: code "other" was selected as the medical device remains implanted.Return not possible.A review of the manufacturing records for the device verified that the lot met all pre-release specifications.H6: code d12: according to the gore® excluder® iliac branch endoprosthesis instructions for use, adverse events that may occur and / or require intervention or additional procedure time include, but are not limited to: endoleak.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.